# SDR CALA2013100291672

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR LOWER GATE CORROSION FOUND.  LR DOOR LOWER GATE REPLACED IAW SRM 51-10-02 & INSTALLED IAW AMM 52-11-01, CLEARANCE CHECKED.
